# SDR P5CA2024060800012

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 60,396 hours, 6,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT TEST GREEN LIGHT FAILED TO ILLUMINATE.( F/O'S FLASHLIGHT BATTERY PACK REINSTALLED & TEST OK PER AMM 25-64-01. )
